Journal of Symbolic Logic

Review: A. N. Whitehead, Mathematics

Max Black

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 12, Issue 4 (1947), 144.

Dates
First available in Project Euclid: 2 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183409231

JSTOR
links.jstor.org

Citation

Black, Max. Review: A. N. Whitehead, Mathematics. J. Symbolic Logic 12 (1947), no. 4, 144. https://projecteuclid.org/euclid.jsl/1183409231


Export citation